# SDR HEED065699

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- System (JASC): 7921 · Engine Oil Cooler
- Part: Blower
- Part number: 9560156750
- Condition: Leaking
- Location: Oil Cooler
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL COOLER BLOWER IS LEAKING.
